Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from gross hematuria, test shows elevated levels of AlkPhos, diabetic, rashes on abdomen, body aches. What could this be?

Hello my name is Janie I m a 43 yr old female that has had gross hematuria for 5 days now went to MD s office had Bloodwork .... Alk phos slightly elevated and BS= 194, A1C=8.6 I m a Type 2 Diabetic I take Metformin 500 mg BID, Lexapro10mg Daily, Coenzyme 10 and Cinnamon I was #260 but during this last year lost #30 lbs Exercise 3 x week. Also experiencing rashes on my abdomen where I have stretch marks from being pregnant twice. I find my body reall just Aches a lot?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response

You are Type 2 diabetes and Over weight this is good that lost some of it ,Blood sugar level high 194 mg even HbA1c is high ,Hematuria may have many causes for example Urinary Tract Infection,Kidney stone ,any sort of tumor inside urinary tract or blood abnormality like reduced platelet or clotting disorder.may be due to liver dysfunction may occur and needs a good work by getting blood test a ultrasonography of abdomen and internal examination as may be required. Metformin long time may cause lactic acidosis and present as body ache? Lexapro is for anxiety or depression is it for short duration ?liver function like alkaline phophtase is related to that or liver problem find out. You can switch to Insulin therapy and see if it gets better discuss with doctor and Itching is there any allergy or dryness ? it should be better with treatment.good luck.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor